# SDR SWAA2015080442487

- Difficulty date: July 7, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 65,014 hours, 52,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED AT FASTENER HOLE AFT OF REAR SPAR, NEAR RSS 288.  REPAIRED SKIN IAW EA & ER.
